Poincaré series for SO(n, 1)

J. Cogdell, I. Piatetski-Shapiro, J. S. Li, P. Sarnak

Research output: Contribution to journalArticle

15 Scopus citations
Original languageEnglish (US)
Pages (from-to)229-285
Number of pages57
JournalActa Mathematica
Issue number1
StatePublished - Dec 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Poincaré series for SO(n, 1)'. Together they form a unique fingerprint.

  • Cite this

    Cogdell, J., Piatetski-Shapiro, I., Li, J. S., & Sarnak, P. (1991). Poincaré series for SO(n, 1). Acta Mathematica, 167(1), 229-285. https://doi.org/10.1007/BF02392451